Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Diophantine equations defined by binary quadratic forms over rational function fields

Tom 196 / 2020

Chang Lv Acta Arithmetica 196 (2020), 35-51 MSC: Primary 11E12, 11D57, 11R58; Secondary 14L30, 11R37. DOI: 10.4064/aa190404-8-12 Opublikowany online: 10 June 2020

Streszczenie

We study the “imaginary” binary quadratic form equations $ax^2+bxy+cy^2+g=0$ over $k[t]$ in rational function fields, showing that a condition on the Artin reciprocity map is the only obstruction to the local-global principle for integral solutions of the equation.

Autorzy

  • Chang LvState Key Laboratory of Information Security
    Institute of Information Engineering
    Chinese Academy of Sciences
    Beijing 100093, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek